i was told subutex doesn't have the blocker in it that soboxine does.
Not only will u not feel it, u will probably go into precipated w/ds. You should wait 3 days or 72 hrs. and be in acute w/d.s before switching. It is not the naloxone , but the actual buprenorphine that will make u sick. You should stick with one or the other. Stay well, Julie
First of all, you wont feel it... my subutex Dr of 3 yrs gave me this advice. The danger of taking a methadone after taking a subutex is not precipitated withdrawal, its death. Apparently, anyone trying to do this will want to take more and more methadone to achieve some sort of affect and the result of this can and likely will be overdose. Your tolerance is down because you have been on the subutex therapy and also the bupe in subutex is still binding to your receptors. This will result in not feeling anything from an opiate of any kind. With that said, a person will take more of the opiate to get to a desired state of euphoria and will risk the danger of Overdose. For someone wanting to use opiates after subutex , try to wait wait wait... now if anyone has done this I am very interested to know how it turned out...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2009 • 3 answers
Posted 24 Sep 2009 • 5 answers
Posted 22 Dec 2009 • 2 answers
Posted 25 Jan 2010 • 6 answers
Posted 4 Feb 2011 • 2 answers